BORDERED FLOER HOMOLOGY FOR MANIFOLDS WITH TORUS BOUNDARY VIA IMMERSED CURVES

Jonathan Hanselman, Jacob Rasmussen, Liam Watson

Research output: Contribution to journalArticlepeer-review

Original languageEnglish (US)
Pages (from-to)391-498
Number of pages108
JournalJournal of the American Mathematical Society
Volume37
Issue number2
DOIs
StatePublished - 2024

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'BORDERED FLOER HOMOLOGY FOR MANIFOLDS WITH TORUS BOUNDARY VIA IMMERSED CURVES'. Together they form a unique fingerprint.

Cite this